# SDR 2008UALA02689

- Difficulty date: May 8, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 30,914 hours, 8,354 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T172099G
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP MOST INBOARD FAIRING ON MID FLAP HAS TWO EACH CRACKS.  SUSPECT GROUND EQUIPMENT DAMAGE REMOVED FAIRINGS SENT TO SHOP 272 FOR REPAIR. REINSTALLED FAIRINGS.  AC OK FOR SERVICE.
